# SDR AALA202205020474

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 25,164 hours, 2,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ROUTINE CHECK FOUND ESCAPE PATH LIGHT AT 18D DAMAGED. REPLACED ESCAPE PATH LIGHT ASSEMBLY. PER AMM 33-51-05.
